Mathematical Research Letters

Volume 15 (2008)

Number 1

Gelfand-Fuchs cohomology of invariant formal vector fields

Pages: 129 – 148

DOI: http://dx.doi.org/10.4310/MRL.2008.v15.n1.a12

Authors

Ilya Shapiro (Max Planck Institute for Mathematics)

Xiang Tang (Washington University)

Abstract

Let $\Gamma$ be a finite group acting linearly on a vector space $V$. We compute the Lie algebra cohomology of the Lie algebra of $\Gamma$-invariant formal vector fields on $V$. We use this computation to define characteristic classes for foliations on orbifolds.

Full Text (PDF format)